Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS North Platte, NE

June 14, 2011Brown County, Keya Paha County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2011, 4:04 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 4:04 PM CDT (21:04 UTC)
Expired
Jun 14, 2011, 5:00 PM CDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:25 PM CDTHAIL 0.252 S Springview, NEPUBLIC REPORTED PEA SIZED HAIL
Jun 14, 4:25 PM CDTHAIL 0.881 W Bassett, NE
Jun 14, 4:33 PM CDTHAIL 1.751 W Bassett, NEROCK COUNTY SHERRIFF DEPARTMENT REPORTED MARBLE AND GOLF BALL SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1820 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WUUS53 KLBF 142104
SVRLBF
NEC017-103-149-142200-
/O.NEW.KLBF.SV.W.0067.110614T2104Z-110614T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 500 PM CDT

* AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SPRINGVIEW...AND MOVING EAST AT 20 MPH.

  ANOTHER POTENTIALLY SEVERE STORM WAS LOCATED 12 MILES NORTHWEST OF 
  BURTON IN FAR SOUTHERN SOUTH DAKOTA. THIS STORM WAS TRACKING TO    
  THE SOUTHEAST AT 20 MPH...AND IS EXPECTED IN NORTHEASTERN KEYA     
  PAHA COUNTY BY 420 PM CDT. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA AROUND 410 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
137 MILE MARKER 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4299 9927 4246 9928 4271 9993 4300 9978
TIME...MOT...LOC 2102Z 290DEG 17KT 4278 9973
WIND...HAIL <50MPH 1.00IN

$$

BUTTLER
2 follow-up statements
351 
WWUS53 KLBF 142128
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
428 PM CDT TUE JUN 14 2011

NEC017-103-149-142200-
/O.CON.KLBF.SV.W.0067.000000T0000Z-110614T2200Z/
BROWN NE-KEYA PAHA NE-ROCK NE-
428 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROCK...EASTERN KEYA PAHA AND NORTHEASTERN BROWN COUNTIES UNTIL 500 PM
CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED NEAR THOMAS CREEK STATE WILDLIFE MANAGEMENT
AREA...OR NEAR SPRINGVIEW...MOVING SOUTHEAST AT 10 MPH.

ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST WEST OF BASSETT. THIS 
STORM WAS MOVING SOUTHEAST AT 10 MILES. THIS STORM IS CAPABLE OF 
PRODUCING HAIL UP TO HALF DOLLAR SIZE. 

THE SEVERE THUNDERSTORMS WILL BE NEAR...
  THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA AROUND 445 PM CDT.
  BASSETT AROUND 435 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4299 9927 4246 9928 4271 9993 4300 9978
TIME...MOT...LOC 2127Z 297DEG 8KT 4278 9974
WIND...HAIL <50MPH 1.50IN

$$

BUTTLER
649 
WWUS53 KLBF 142137
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
437 PM CDT TUE JUN 14 2011

NEC017-103-149-142200-
/O.CON.KLBF.SV.W.0067.000000T0000Z-110614T2200Z/
BROWN NE-KEYA PAHA NE-ROCK NE-
437 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROCK...EASTERN KEYA PAHA AND NORTHEASTERN BROWN COUNTIES UNTIL 500 PM
CDT...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR BASSETT...MOVING SOUTHEAST AT 10 MPH.

ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF BURTON. 
THIS STORM WAS MOVING SOUTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF 
PRODUCING QUARTER SIZED HAIL.

AT 433 PM CDT...LAW ENFORCEMENT REPORTED GOLFBALL SIZED HAIL 1 MILE 
WEST OF BASSETT. 

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KEYA PAHA...NORTHEASTERN BROWN AND NORTHERN ROCK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4299 9927 4246 9928 4271 9993 4300 9978
TIME...MOT...LOC 2136Z 299DEG 10KT 4257 9952
WIND...HAIL <50MPH 1.75IN

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:08 PM CDT, 56 minutes earlier.

Area forecast discussion, Jun 14, 3:08 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT TUE JUN 14 2011

.SYNOPSIS...

H5 PATTERN TDY HAS A BROAD TROUGH OF LOW PRESSURE EXTENDING FROM THE
NRN ROCKIES OF MONTANA...SSEWD INTO NRN NEW MEXICO. RIDGING WAS
PRESENT OVER THE GREAT LAKES WITH AN UPPER LEVEL LOW OVR NEW
ENGLAND. AT THE SURFACE...A WEAK TROUGH EXTENDED FROM N CENTRAL
NEBRASKA INTO CENTRAL KANSAS. SLIGHTLY DRIER AIR WAS PRESENT OVER
WRN NEBRASKA THIS AFTERNOON WITH DEW POINTS IN THE 50S...WHILE EAST
OF THE TROUGH...DEW POINTS WERE IN THE 60S. TEMPERATURES AS OF 3 PM
CDT RANGED FROM 70 AT ONEILL TO 83 AT IMPERIAL. ISOLATED
THUNDERSTORMS WERE ONGOING OVER SHERIDAN COUNTY...AND ALONG THE
SD/NEBR BORDER NORTHEAST OF VALENTINE.

&&

.DISCUSSION...

NEAR TERM...TONIGHT THROUGH WEDNESDAY NIGHT...

THE MID-LEVEL TROUGH EXTENDING FROM MT SOUTH ACROSS THE HIGH PLAINS
OF NEB AND KS WILL SWING EAST TONIGHT...ONLY TO BE REPLACED BY A NEW
TROUGH IN THE PACIFIC NORTHWEST BY LATE WEDNESDAY NIGHT. THIS WILL
PROVIDE US WITH AT LEAST ONE QUIET DAY ON WEDNESDAY BEFORE AN ACTIVE
SOUTHWESTERLY FLOW ALOFT SETS UP ACROSS THE REGION ONCE MORE.

DEWPOINTS ARE IN THE LOWER 60S F ALONG AND EAST OF A WEAKLY DEFINED
SURFACE TROUGH THAT EXTENDS FROM NEAR ORD TO WINNER AT 19 UTC. THIS
FEATURE WILL SERVE AS A FOCUS FOR CONVECTION THROUGH THE EVENING AS
A SHORTWAVE APPROACHES FROM THE WEST AND INTERACTS WITH THE AXIS OF
MLCAPE FROM 1500-200 J/KG. THE SHORTWAVE HAS ALREADY CONTRIBUTED TO
STORMS IN NORTHWEST NEB...AND AS IT TRANSLATES EAST INTO THE MORE
UNSTABLE AIR MASS WE EXPECT MORE STORMS TO DEVELOP IN NORTH CENTRAL
NEB. THIS SCENARIO IS SUPPORTED BY MOST MODELS...INCLUDING SEVERAL
HIGH-RESOLUTION...CONVECTION-ALLOWING SIMULATIONS. POPS WILL STAY
BELOW THE LIKELY THRESHOLD DESPITE THAT CONSENSUS THOUGH GIVEN THE
SCATTERED NATURE OF THE STORMS. LOW- AND MID-LEVEL LAPSE RATES ARE
AT LEAST MARGINALLY SUPPORTIVE OF HAIL AND WIND. THE SEVERE THREAT
IS THUS NON-ZERO...BUT HIGHLY MODULATED BY FORECAST EFFECTIVE BULK
WIND SHEAR BELOW 30 KTS. ALONG-BOUNDARY VERTICAL VORTICITY WILL BE
SUFFICIENT FOR SOME RISK OF A TORNADO IN NORTH CENTRAL NEB THOUGH.

WE EXPECT DRY CONDITIONS AFTER ABOUT 03 UTC AS HIGH PRESSURE NOSES
INTO THE AREA. A FEW RUNS OF THE HRRR MODEL HAVE BROUGHT WEAKENING
CONVECTION ACROSS NORTHWEST NEB BEYOND 03 UTC...BUT THAT IS A LOW-
PROBABILITY OCCURRENCE GIVEN THE STABILIZATION THAT WILL BE ONGOING
BY THAT TIME. LOWS NEAR THE RIDGE AXIS IN WESTERN NEB MAY BE WELL
INTO THE 40S F TONIGHT. DEWPOINTS IN THE UPSTREAM AIR MASS TODAY...
EXPECTED LIGHT WINDS...AND MODEL-FORECAST FORMATION OF A STOUT LOW-
LEVEL RADIATION AND SUBSIDENCE INVERSION ALL SUPPORT UNDERCUTTING
GUIDANCE LOWS NEAR THE RIDGE AXIS.

AFTER A DRY AND WARM WEDNESDAY WITH MIXING TO NEAR 750-HPA AND THUS
HIGHS IN THE 80S...A CHANCE OF STORMS RETURNS AFTER 06 UTC THURSDAY.
THE 12 UTC GFS AND NAM BOTH SUGGEST A 40-50 KT LOW-LEVEL JET BASED
NEAR 850-HPA WILL DEVELOP...THOUGH THERE IS SOME QUESTION WHERE ITS
NOSE WILL BE FOCUSED. MUCAPE OVER 1000 J/KG AND EFFECTIVE BULK WIND
SHEAR OF 40+ KTS MAY YIELD SOME HAIL THREAT FROM ELEVATED STORMS BY
LATE WEDNESDAY NIGHT.

MID TERM...THURSDAY THROUGH FRIDAY NIGHT...THE UPPER PATTERN WILL
TRANSITION TO SWRLY FLOW ALOFT LEADING TO AN ACTIVE THURSDAY NIGHT
AND FRIDAY NIGHT. FOR THURSDAY...MOISTURE WILL BEGIN TO POOL ALONG
AND NORTH OF A WARM FRONT OVR SRN NEBRASKA. SURFACE DEW POINTS WILL
REACH THE LOWER TO MID 60S THURSDAY AFTERNOON THANKS TO
STRENGTHENING EASTERLY FLOW. A APPROACHING SHORTWAVE WILL INITIATE
THUNDERSTORMS OFF TO THE WEST THURSDAY AFTERNOON WHERE LAPSE RATES
REMAIN STEEP. ACTIVITY WILL MOVE EAST AND CONGEAL INTO A LARGE
COMPLEX THURSDAY NIGHT...WITH HEAVY RAIN BEING A THREAT OVERNIGHT.
IN THE INTERIM...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREAT AS LOW LEVEL HELICITY AND LOW LEVEL DIRECTIONAL SHEAR IS
MARGINAL THURSDAY AFTERNOON AND EVENING. BULK SHEAR WEAKENS SOME FOR
FRIDAY...WHICH WILL MARGINALIZE THE SEVERE THREAT SOME.
HOWEVER...THE THREAT FOR HEAVY RAIN WILL REMAIN AS ABUNDANT LOW
LEVEL MOISTURE REMAINS IN PLACE. FOR TEMPERATURES BEYOND
THURSDAY...TRIED TO GO WITH THE COOLER END OF GUIDANCE BASED ON
EASTERLY FLOW AND EXPECTED CLOUD COVER.

LONG TERM...SATURDAY THROUGH TUESDAY...SWRLY FLOW WILL CONTINUE IN
THE MID AND UPPER LEVELS THROUGH AT LEAST SUNDAY...BEFORE AN UPPER
LEVEL LOW CLOSES OFF OVER THE NRN PLAINS. THE MODELS INITIALLY HAD
DECENT AGREEMENT WITH THE LOCATION OF THIS FEATURE EARLY NEXT
WEEK...ONLY TO DIVERGE WITH THE LATEST RUNS THIS MORNING. MAIN
THINKING HERE IS A: THE GFS FCST IS TOO FAST EXITING THE LOW...AND
B: THE ECMWF MAY BE TOO FAR NORTH...SO A COMPROMISE BETWEEN THE TWO
WAS UTILIZED. NONE THE LESS...THE FORECAST WILL MIRED IN SWRLY FLOW
ALOFT THROUGH SUNDAY NIGHT...LEADING TO AN ACTIVE PATTERN. A FRONTAL
BOUNDARY WILL STALL JUST OFF TO THE SOUTH OF THE CWA OVER THE NEXT
SEVERAL DAYS...ALLOWING ABUNDANT LOW LEVEL MOISTURE TO POOL ACROSS
SRN AND CENTRAL NEBRASKA. SURFACE DEW POINTS IN THE 60S TO LOWER
70S...WILL PUSH SB CAPES TO 3000 TO 5000 J/KG FRIDAY THROUGH SUNDAY.
BULK SHEAR WEAKENS SOME FOR FRIDAY AND SATURDAY...SO THE SEVERE
THREAT WILL BE MARGINALIZED SOMEWHAT. HOWEVER...WITH PW'S WELL OVER
AN INCH...HEAVY RAIN WILL BE A THREAT. FOR SUNDAY...THE THREAT FOR
SEVERE WEATHER WILL INCREASE AS A STRONG JET CROSSES THE ROCKIES AND
BULK SHEAR INCREASES TO 40 TO 60KTS. ATTM...THE MAIN THREAT WILL BE IN
THE CENTRAL AND EASTERN CWA WHERE SURFACE DEW POINTS INCREASE INTO
THE LOW 70S. FURTHER WEST...THERE IS A HINT OF DRIER AIR INTRUDING
FROM THE WEST SUNDAY. OF COURSE...THIS WILL BE DEPENDENT ON THE
UPPER LEVEL LOW TRACKING ACROSS THE DAKOTAS SUNDAY NIGHT. WITH THE
MODELS SLOWING DOWN THE UPPER LOWS EXIT A BIT...THE SEVERE THREAT
MAY ENCOMPASS THE WESTERN CWA AND LINGER INTO MONDAY. BY
TUESDAY...DRIER CONDITIONS ARE POSSIBLE AS THE UPPER LEVEL LOW
TRACKS INTO THE UPPER MIDWEST.

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL OCCUR OVER NORTH CENTRAL NEBRASKA THRU
ABOUT 03 UTC THIS EVENING. OUTSIDE OF THE STORMS AND BEYOND 03 UTC
WE EXPECT VFR CONDITIONS OVER THE ENTIRE AREA TONIGHT AND WEDNESDAY.
WINDS WILL BECOME LIGHT TONIGHT...AND WILL REMAIN BELOW 12 KTS OVER
MOST OF THE AREA WEDNESDAY...EXCEPT PERHAPS IN NORTH CENTRAL NEB.

&&

.HYDROLOGY...

FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR THE NORTH
PLATTE RIVER AT LISCO...LEWELLEN...AND NORTH PLATTE...AND FOR THE
PLATTE RIVER AT BRADY. ONLY MINOR FLUCTUATIONS ARE EXPECTED IN THE
RIVER STAGES AT THESE LOCATIONS FOR THE NEXT SEVERAL DAYS SINCE THE
RESERVOIR RELEASES ARE EXPECTED TO STAY NEARLY STEADY FOR NOW.

&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE

AVIATION...HYDROLOGY...AND SHORT TERM...SCHULTZ
SYNOPSIS...MID AND LONG TERM...BUTTLER
Hazardous weather outlook, Jun 14, 3:34 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT TUE JUN 14 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-152045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT TUE JUN 14 2011 /234 PM MDT TUE JUN 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL OCCUR IN NORTH CENTRAL NEBRASKA INTO
THE EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE.

FLOODING WILL CONTINUE THROUGH THE SUMMER ALONG THE NORTH PLATTE
RIVER AND ON THE PLATTE RIVER AT BRADY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED FROM LATE WEDNESDAY
NIGHT THROUGH MONDAY. SOME OF THE STORMS WILL LIKELY BE SEVERE AS
A WARM AND HUMID AIR MASS REMAINS IN PLACE ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CJS

In the hours before

Local storm report, Jun 14, 12:45 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1245 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             38 S CODY               42.39N 101.25W
06/13/2011  E2.75 INCH       CHERRY             NE   PUBLIC

&&

CBUTTLER
Local storm report, Jun 14, 1:11 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
111 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             36 S CODY               42.42N 101.25W
06/13/2011  E1.00 INCH       CHERRY             NE   PUBLIC

&&

CBUTTLER
Local storm report, Jun 14, 1:14 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
114 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             30 S MERRIMAN           42.49N 101.70W
06/13/2011  E0.88 INCH       CHERRY             NE   PUBLIC

&&

CBUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:07 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Jun 13, 7:14 PM CDTTornado WarningLBFCherry31 min
Jun 13, 7:30 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jun 13, 7:59 PM CDTSevere Thunderstorm WarningLBFCherry29 min
Jun 13, 8:02 PM CDTSevere Thunderstorm WarningLBFDeuel47 min
Jun 13, 8:13 PM CDTSevere Thunderstorm WarningLBFGarden47 min
Jun 13, 8:15 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jun 13, 8:27 PM CDTSevere Thunderstorm WarningLBFCherry, Grant48 min
Jun 13, 8:46 PM CDTSevere Thunderstorm WarningLBFGrant59 min
Jun 14, 4:16 PM CDTSevere Thunderstorm WarningLBFHolt, Rock44 min
Jun 14, 5:00 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock60 min
Jun 14, 5:54 PM CDTSevere Thunderstorm WarningLBFHolt51 min
Jun 14, 6:59 PM CDTSevere Thunderstorm WarningLBFCuster31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.